MathSciNet Relay Station
MathSciNet bibliographic data
MR692137 35P30 (35J65 49G05)
Benguria, Rafael; Depassier, M. Cristina Upper and lower bounds for eigenvalues of nonlinear elliptic equations. I. The lowest eigenvalue. J. Math. Phys. 24 (1983), no. 3, 501–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement